Cevamol

Cevamol 12 Effervescent Tablets

5.0 SKU 116030
Availability:
  • In Stock
E£ 59,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Effervescent tablets with paracetamol and vitamin C to boost immunity and reduce fever.
Cevamol Effervescent Tablets contain Paracetamol 400mg and Ascorbic Acid (Vitamin C) 250mg, used as an immune booster and anti-pyretic for the common cold.

Attributes

Product Content

  • How to Use: • For adults and children above 12 years old: take one tablet 1–4 times daily. • For children below 12 years old but weighing 28kg or more: take one tablet 1–2 times daily. • Dissolve in water before drinking.

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed